Bentyl Possibly Causing Bad Side Effects

7 Replies Updated



Conversation Starter

Blizstar Says:
via mobile

I have been taking bentyl 10mg 4 times a day as needed and zofran 4mg 2 times a day as needed for approximately 4 to 6 months. The medications have stopped most of my stomach issues. I take approximately 12 to 14 bentyl pills a week and a zofran pill every morning with 20mg of nexium. 3 weeks ago I woke up one morning and was extremely depressed and had crazy thoughts in my head including suicide. After 2 weeks of the symptoms, I spoke with my pharmacist who stated it was the bentyl causing my issues and requested I stop taking the medicine.

I stopped taking all the medication approximately 9 days ago and the symptoms have eased substantially but every once in a while they come back. I'm still getting extremely anxious and having bad thoughts but they are nowhere near as bad as they were 2 weeks ago. I have never had these symptoms before and the only thing in my life that has changed is taking the medication. I recently had the flu and was also taking Alka-Seltzer night time for around a week to sleep at night, and I have had insomnia before, during and after taking the medication. I use benadryl to sleep if I'm having issues. I'm just wondering how long these side effects will last? I'm trying to avoid going to the doctor at all cost.



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It may take about 4 to 6 weeks for them to fully wear off and for things to return to normal. The FDA lists other side effects as possibly including nausea, dizziness, headache, and sedation.

How are you feeling, now? Has there been any change?

Did you stop taking all of them cold turkey? If so, that could have caused withdrawal effects.

REPLYSHAREREPORT
Was this helpful?      2  
2
Blizstar Says:
via mobile

Re: Verwon (# 1)

I did stop taking everything all at once. And i had to miss work again today because i felt like i was going to pass out, and that i mentally couldnt hande it today. It has eased some since i quit taking all of the medication but it hasnt gone away by any means. I kinda feel dislocated if that makes any sense im always tired. And im trying to avoid going to the doctor still because it might cause me issues down the road. All my stomach issues have came back now though im back to feeling or getting sick multiple times a day but my stomach pain hasnt came back all the way.

REPLYSHAREREPORT
Was this helpful?      1  
3
LVartiePhD Says:

Stop using Benadryl or its generic. The side effects can include part of how you are feeling, also there may be a relationship between most first generation antihistamines, including Benadryl, with dementia.


REPLYSHAREREPORT
Was this helpful?      0  
4
Nona Says:

Why are you stating I am trying to avoid seeing a Dr at all cost.? Benadryl is safer than Bentyl. Many people, however, cannot take the sedation effects of either. See a Physician!!!!

REPLYSHAREREPORT
Was this helpful?      0  
5
Blizstar Says:
via mobile

I havent taken the benadrly for about 2 weeks and the only thing i was taking it for was to sleep at night. And the symptoms from the other meds seemed to go away but after a day or so of feeling normal they came back off and on a few times a day especialy when im just sitting here and my minds can wonder. Im not sure what else to do im gonna try to hold out going to the doctor for another week or so becase its probably going to mess up my career.

REPLYSHAREREPORT
Was this helpful?      0  
6
Nona Says:

Go to a good Neurologist. You can't just take everything and then stop everything. Also, a lot of the over the counter meds are way too strong. If I take Benadryl at all it is the childs dosage. SEE a Doctor!!!!! Even then it is too sedating and you don't know either how thing are interacting!!!!

REPLYSHAREREPORT
Was this helpful?      0  
7
Rich Says:
via mobile

How long will I feel drowsy or dizzy after taking one Bentyl? I took one pill at 1am. It’s 8am and I’m still feeling drowsy. When will the effects go away?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Minimal dose of Synthroid causing early side effects - Advice?
I've been having trouble starting on a low of synthroid to treat sub-clinical hypothyroidism (TSH ~3.5, no values fo...
Bentyl side effects are horrible
I have been on Bentyl for about 6 weeks and the constipation is so bad that I have had to take laxatives. I'm seriou... 2 replies
bentyl and side effects
My digestive tract is very nervous followed with nausea. Sometimes it becomes a ball nerves. Are the side effects causin... 1 reply
Bad Side Effects Of Metronidazole
I have a tingling sensation all over the body! ## Has it changed or improved any yet? Learn more Metronidazole details h... 23 replies
Bad side effects of HCTZ after 8 years...
Hello! I started HCTZ around 02/98, didn't notice any problems until about 4-5 years ago when I could not longer sta... 11 replies
bad side effects of ketosteril
krea of my mother was 6.4, her doctor gave her KETOSTERIL as her vitamin for her kidney.. Is Ketosteril good to her? she... 3 replies
bad side effects from Lyrica
I am so upset about the Lyrica of 900 mg that I was on for six weeks. It has destroyed my life. I nearly killed myself, ... 1 reply
bad side effects and worse withdraw
Finished starter pack. Never felt better- worse. More anxiety, less sleep, and awful nightmares. Took me off of it and w... 1 reply
Side Effects Cobadex Forte Tablets
i started to use cobadex forte tablet the very nex day i fell something problem to me is it side effect of the tablet ##... 2 replies
bad zyrtec side effects
When i took zyrtec i had severe side effects. i was like a zombie in a dream state most of the time. I had severe memory... 9 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA